# SDR AALA20171002003

- Difficulty date: October 2, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6554862
- Condition: Corroded
- Location: Bs 1024 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD WATER SEAL INTERCOSTAL AT BS 1024, RBL 20.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02.
